| Model Number |
14500-5A |
| Medical Device Problem Code |
Unintended System Motion (1430)
| Health Effect - Clinical Code |
Hypoglycemia (1912)
| Date of Event |
01/12/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
According to the complainant the device will not be returned for investigation.We are unable to confirm the reported uncommanded bolus issue.No lot release records were reviewed, as the product lot number was not provided.
Event or Problem Description
It was reported by the patient that the pdm (personal diabetes manager) was giving a bolus when they have not put in the settings.The pdm stated that it was going to give a bolus of 5.6 units and they did not have a choose to decline the bolus.The blood glucose levels reached less than 70 mg/dl.